# SDR SWAA2022010446717

- Difficulty date: November 22, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED BS 294.5 STRINGER 13 LT ; / [01] REMOVED STRINGER CLIP AT BS 294.5 STR. 13 L/H IAW SRM 51-40-01 PARA. 4 AND FIG 8. FABRICATED NEW STRINGER CLIP USING 7075T62 LOT #1464682-1 PER DWG. #141A1311; [02] VERIFIED CORRECTIVE ACTION 1; [03] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO FABRICATED STRINGER CLIP IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02 PARA. 6; [04] REQUEST OK TO INSTALL STRINGER CLIP; [05] VERIFIED CHEMICAL CONVERSION AND PRIMER APPLICATION PER SRM 51-20-01-0G-0 AND SOPM 20-41-02 PARA. 6. OK TO INSTALL CLIP.; [06] INSTALLED FABRICATED STRINGER CLIP AT BS 294.5 STRINGER 13 L/H IAW SRM 51-40-02 PARA 4; [07] EDITED TO CORRECT REMOVAL REFERENCE TO READ SRM 51-40-02; [08] VERIFIED ED
